top bar
QuickTopic free message boards logo
Skip to Messages

TOPIC:

Lithium Orotate Comments and Questions

^     All messages            778-793 of 793  762-777 >>
793
Ann Barclay
08-23-2014
09:31 AM ET (US)
I am taking six, I went up to eight but I was afraid I was overdoing it. I have never taken carbonate.

On Saturday, 23 August 2014, 5:20, QT - jwf2 <qtopic-23-MpcfQa4fZZe@quicktopic.com> wrote:


--QT-------------------------------------------------------------       Reply by email or visit
      http://www.quicktopic.com/23/H/MpcfQa4fZZe/m792
-----------------------------------------------------------------
How much are you taking? I used to take 900 mg carbonate...now I take 6 orotate = 30mg elemental lithium...for ~ 12 months...the longest period of stability I have had in the past 5+ years...maybe adjust dose?
jwf2
(808) 896-8263
    sent from my Android device
On Aug 21, 2014 4:20 AM, "QT - ann barrclay"  wrote:

>
_________________________________________________________________ To unsubscribe: http://www.quicktopic.com/23/X/MpcfQa4fZZe
Start your own topic in 20 seconds: http://www.quicktopic.com/|QT
792
jwf2
08-23-2014
12:19 AM ET (US)
How much are you taking? I used to take 900 mg carbonate...now I take 6 orotate = 30mg elemental lithium...for ~ 12 months...the longest period of stability I have had in the past 5+ years...maybe adjust dose?

jwf2
(808) 896-8263
    sent from my Android device
On Aug 21, 2014 4:20 AM, "QT - ann barrclay" <
qtopic-23-MpcfQa4fZZe@quicktopic.com> wrote:

>
< replied-to message removed by QT >
791
Ann Barclay
08-21-2014
01:55 PM ET (US)
Absolutely


On Thursday, 21 August 2014, 18:51, QT - chelleco <qtopic-23-MpcfQa4fZZe@quicktopic.com> wrote:


--QT-------------------------------------------------------------       Reply by email or visit
      http://www.quicktopic.com/23/H/MpcfQa4fZZe/m790
-----------------------------------------------------------------
Hi Ann,

I have never had Psychotherapy, altho I'm sure that I could benefit!  :)  Being a Christian, I feel that I would surely veer in a direction of seeking to find Gods grace, wisdom, and healing. We have so many hurts, and NONE of us is perfect, not by a longshot! May we find peace in our situations, and in our hearts.
Michelle
_________________________________________________________________ To unsubscribe: http://www.quicktopic.com/23/X/MpcfQa4fZZe
Start your own topic in 20 seconds: http://www.quicktopic.com/|QT
790
chelleco
08-21-2014
01:51 PM ET (US)
Hi Ann,

I have never had Psychotherapy, altho I'm sure that I could benefit! :) Being a Christian, I feel that I would surely veer in a direction of seeking to find Gods grace, wisdom, and healing. We have so many hurts, and NONE of us is perfect, not by a longshot! May we find peace in our situations, and in our hearts.

Michelle
789
Ann Barclay
08-21-2014
01:28 PM ET (US)
I agree Michelle.  I'm not taking any other mood stabilizers at the moment.  I have categorically decided that L/O is going to be the one, even although I am going through hell at the moment.  Why do they give us Psychotherapy? I believe it's to bring out all the demons. I hope and pray that is what L/O is doing for me.
Ann


On Thursday, 21 August 2014, 18:14, QT - chelleco <qtopic-23-MpcfQa4fZZe@quicktopic.com> wrote:


--QT-------------------------------------------------------------       Reply by email or visit
      http://www.quicktopic.com/23/H/MpcfQa4fZZe/m788
-----------------------------------------------------------------
Hi again Ann,

When I phased out lithium carbonate, and phased in lithium orotate (took between a month and 2 months, i think), I asked my doctor about L/O. He was not supportive. (a liability issue, I'm sure)..but I went ahead with it..and almost 2 years later, it's working well for me. (Of course everyone is different.)
If it would work (and of course I don't know what meds you're taking..) I would ask my doctor if i could start by continuing to take what he/she is prescribing...minus the mood stablizer..and phase in L/O.
Considering that the medical profession is pretty unfamiliar with L/O (there are exceptions tho)...it might be a challenge. Just a thought.
Input anyone??

Michelle
_________________________________________________________________ To unsubscribe: http://www.quicktopic.com/23/X/MpcfQa4fZZe
Start your own topic in 20 seconds: http://www.quicktopic.com/|QT
788
chelleco
08-21-2014
01:14 PM ET (US)
Hi again Ann,

When I phased out lithium carbonate, and phased in lithium orotate (took between a month and 2 months, i think), I asked my doctor about L/O. He was not supportive. (a liability issue, I'm sure)..but I went ahead with it..and almost 2 years later, it's working well for me. (Of course everyone is different.)

If it would work (and of course I don't know what meds you're taking..) I would ask my doctor if i could start by continuing to take what he/she is prescribing...minus the mood stablizer..and phase in L/O.

Considering that the medical profession is pretty unfamiliar with L/O (there are exceptions tho)...it might be a challenge. Just a thought.

Input anyone??

Michelle
787
Ann Barclay
08-21-2014
01:05 PM ET (US)
Thanks Michelle
It's nice to have your support.  I want to keep posting, I'm just afraid it will put people off trying L/o.
Ann


On Thursday, 21 August 2014, 17:39, QT - chelleco <qtopic-23-MpcfQa4fZZe@quicktopic.com> wrote:


--QT-------------------------------------------------------------       Reply by email or visit
      http://www.quicktopic.com/23/H/MpcfQa4fZZe/m786
-----------------------------------------------------------------
Ann, I am so sorry you are going through these difficulties. Not sure exactly what to say...but I want you to know, that I, and others here, are walking alongside you in this journey. It does not surprise me that the medical team seems to be unsupportive re: L/O. Ann, please continue to post...I will be watching for your updates.
Best to you...
Michelle
_________________________________________________________________ To unsubscribe: http://www.quicktopic.com/23/X/MpcfQa4fZZe
Start your own topic in 20 seconds: http://www.quicktopic.com/|QT
786
chelleco
08-21-2014
12:39 PM ET (US)
Ann, I am so sorry you are going through these difficulties. Not sure exactly what to say...but I want you to know, that I, and others here, are walking alongside you in this journey. It does not surprise me that the medical team seems to be unsupportive re: L/O. Ann, please continue to post...I will be watching for your updates.

Best to you...
Michelle
785
ann barrclay
08-21-2014
10:20 AM ET (US)
Unfortunately it seems L/O is making me worse, It seems to have brought the worse out in me to the extent my daughter phoned the mental health team .However I refuse to give up trying, before L/O I had no emotion and as far as I'm concerned everyone is against me taking it, hence the drama

Ann
784
ann barrclay
08-13-2014
09:10 AM ET (US)
I was just reading through the posts and ther's some comments about Lithium deficiency. Maybe I'm not and that's the reason it's not working.

Ann
783
chelleco
08-12-2014
03:02 PM ET (US)
Ann...I'm not a "doctor," of course, but it seems like a great plan. I was on wellbutrin with lithium in the past. =)

..Michelle
Edited 08-12-2014 03:02 PM
782
ann barrclay
08-12-2014
01:43 PM ET (US)
Thanks Michelle.

Just for information to the board, I am now taking Four tablets of L/O and have added 150mgs Wellbutrin.

I will keep you posted.

Ann
781
chelleco
08-12-2014
01:23 PM ET (US)
Hi Ann,

How are you doing? I, myself don't take an anti-depressant with L/O, but it would make perfect sense to do so, as lithum is a mood stablizer. It would be good to hear from others regarding this.

Hope you are having a good day!

Michelle
780
ann barrclay
08-12-2014
12:31 PM ET (US)
Does anyone take an antidepressant with L/O

Ann
779
ann barrclay
08-10-2014
04:06 PM ET (US)
Has anyone had to take up to 10 tabs a day to get results.

Ann
778
Ann Barclay
08-10-2014
12:22 PM ET (US)
Thanks Chris


On Sunday, 10 August 2014, 16:56, QT - chris <qtopic-23-MpcfQa4fZZe@quicktopic.com> wrote:


--QT-------------------------------------------------------------       Reply by email or visit
      http://www.quicktopic.com/23/H/MpcfQa4fZZe/m777
-----------------------------------------------------------------
So far this has been working for me.  I have some pretty violent mood swings and states and have been using empowerplus and efas and now lithium orotate.  It seems to be working in regards to evening out the peaks and valleys.  Everyone is different and some may not have a lithium deficiency, so it may or may not work.  The empowerplus was not enough for me, so I tried add ons and this is working.  I was on lithium carbonate in the past as well. _________________________________________________________________ To unsubscribe: http://www.quicktopic.com/23/X/MpcfQa4fZZe
Start your own topic in 20 seconds: http://www.quicktopic.com/|QT
^     All messages            778-793 of 793  762-777 >>

Print | RSS Views: 54926 (Unique: 25997 ) / Subscribers: 27 | What's this?